Journal of the Mathematical Society of Japan

The adjoint action of a Lie group on the space of loops

Akira KONO and Kazumoto KOZIMA

Full-text: Open access

Article information

Source
J. Math. Soc. Japan Volume 45, Number 3 (1993), 495-510.

Dates
First available in Project Euclid: 19 November 2008

Permanent link to this document
http://projecteuclid.org/euclid.jmsj/1227105162

Digital Object Identifier
doi:10.2969/jmsj/04530495

Mathematical Reviews number (MathSciNet)
MR1219882

Zentralblatt MATH identifier
0795.57015

Subjects
Primary: 57T10: Homology and cohomology of Lie groups

Citation

KONO, Akira; KOZIMA, Kazumoto. The adjoint action of a Lie group on the space of loops. J. Math. Soc. Japan 45 (1993), no. 3, 495--510. doi:10.2969/jmsj/04530495. http://projecteuclid.org/euclid.jmsj/1227105162.


Export citation